# SDR UIEA2018081401690

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,920 hours, 19,779 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Start System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START VALVE WOULD NOT OPEN VALVE, LIGHT STAYED ON BUT NO N2 ROTATION. PERFORMED FIM TASK 80-11 FT 803 FOUND RELAY K1174 DEFECTIVE. REPLACED RELAY K1174 IAW SWPM 20-80-22. OPS CHECK NORMAL AT THIS TIME.
